In this paper, we deal with the uniqueness problem for $q$-shifts of meromorphic functions. The results obtained in this paper are the $q$-shift analogues of theorems given by Yang and Zhang [Non-existence of meromorphic solution of a Fermat type functional equation, Aequationes Math. 76(2008), 140-150], Chen, Chen and Li [Uniqueness of difference operators of meromorphic functions, J. Ineq. Appl. 2012(2012), Art 48].
This work was supported by The Research Project of Education Department of Liaoning Province (L201612) and The Startup Foundation for Doctors of Shenyang Aerospace University (No. 16YB14).
"Weighted sharing and uniqueness for the shifts of meromorphic functions." Tbilisi Math. J. 12 (2) 17 - 27, April 2019. https://doi.org/10.32513/tbilisi/1561082564